# SDR CALA2020032000614

- Difficulty date: March 4, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 60,567 hours, 25,124 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5347040920200
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE EXTERIOR HAS DENT AROUND FASTENER BETWEEN FR 59-6 0 STR 39-40R - GENERATED BY MECH ON NR 9294034 AT HAECO LCQ {A3NB-05-3-6003} HAECO TECHNICIAN AND QC LC-21 MEASURED DENT AT FR59 AND STR40 R/H 1.O"W X 1.0"L X .040"D ORIG THICKNESS .063" OUT OF LIM ITS REPAIRED PER SRM 53-00-11-300-043 LIMITED CUTOUT EXTERNAL RE ADD EMP:V927214 PAIR DOUBLER(PRINCIPLE2). SRM/SRI53-00-11-250-053 PG5 TABLE 004 .063 SKIN THICKNESS INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT 21200FC/42400FH WHICHEVER IS ACHIEVED FIRST. SUBSEQUE C REFER TO TABLE 004 FOR THE CONCERNING NTM CHAPTER. NT INSPECTION INTERVALS OF 2200FC/4400FH. METHOD ULTRASONIC/HF E
